# SDR HNAA2024052200447

- Difficulty date: April 11, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2051 CTR FUSE 3 UNDERFLOOR, RH SILL BTW FR35-36 IS CRACKED.  RAR SILL IAW SRM 51-40-02
